Fitness Minutes: (15,905)
9,717 4/3/13 12:19 P
How much do you have to lose? What's your current weight/height?
Are you tracking your calories, weighing and measuring? What kind of fitness program do you have?
Some antidepressants can cause weight gain, but usually when you gain weight, it's because you're eating too much. When you burn fewer calories than you eat, that's when weight begins to creep.
Fitness Minutes: (0)
1 4/3/13 10:43 A
So this is my problem. I have a problem with anxiety so I am on meds for that. I am actually on Prozac and the doctor told me it would curb my appetite but it hasn't done that and I have actually gained weight. HELP! I want to lose some weight because I have heard that if you lose weight it makes you feel better and that some people are even able to go off of their anxiety meds. Any tips will help. I just want to lose some weight! We are wanting to go to the beach in June and i would at least like to lose at least 10-15 lbs before then!